# SDR DALA2018070304349

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LONGERON 29L SPLICE IS CORRODED AT FS STA 1202. AFT CARGO LONGERON 29LT SPLICE STA 1202 CORROSION DAMAGE FOUND OUT OF LIMITS DUE TO 100% MAT LOSS, ORIG THICKNESS .062" IAW SRM 53-01 FIG 1 AND DRAWING 3914677 REV L. REMOVED AND REPLACED SPLICE IAW SRM 51-30-5 AND DRAWING 5936667 REV CD.
